Search Results

You are looking at 1 - 10 of 171 items for :

  • Mathematics and Statistics for Economists x
Clear All
Open access

Mostafa Bendahmane and Fares Mokhtari

:1383-1406, 2006. [7] L. Diening. Riesz potential and Sobolev embeddings of generalized Lebesgue and Sobolev spaces Lp(·) and Wk;p(·). Mathematische Nachrichten, 268(1):31-43, 2004. [8] G. Dolzmann, N. Hungerbühler, and S. Müller. Non-linear elliptic systems with measure-valued right hand side. Math. Z, 226(4):545-574, 1997. [9] X.L. Fan and D. Zhao. On the spaces Lp(x)(U) and Wm;p(x)(U). Math. Anal. Appl, (263):424-446, 2001. [10] R. Landes. Test functions for elliptic systems and maximum principles. Forum Math, 12

Open access

S. S. Dragomir

. Appl. 335 (2007) 1294-1308. [5] N. S. Barnett, P. Cerone, S. S. Dragomir, M. R. Pinheiro,and A. Sofo, Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications. In- equality Theory and Applications, Vol. 2 (Chinju/Masan, 2001), 19-32, Nova Sci. Publ., Hauppauge, NY, 2003. Preprint: RGMIA Res. Rep. Coll. 5 (2002), No. 2, Art. 1 [Online http://rgmia.org/papers/v5n2/Paperwapp2q.pdf]. [6] E. F. Beckenbach, Convex functions, Bull. Amer. Math. Soc. 54(1948), 439-460. [7] M

Open access

S. S. Dragomir

References [1] M. Alomari and M. Darus, The Hadamard’s inequality for s-convex function. Int. J. Math. Anal. (Ruse) 2 (2008), no. 13-16, 639-646. [2] M. Alomari and M. Darus, Hadamard-type inequalities for s-eonvex functions. Int. Math. Forum 3 (2008), no. 37-40, 1965-1975. [3] G. A. Anastassiou, Univariate Ostrowski inequalities, revisited. Monatsh. Math., 135 (2002), no. 3, 175-189. [4] N. S. Barnett, P. Cerone, S. S. Dragomir, M. R. Pinheiro,and A. Sofo, Ostrowski type inequalities for

Open access

Kishor D. Kucche and Sagar T. Sutar

equations of second order, Appl. Math. Lett. 23 (2010), 306-309. [9] J. Huang, S. M. Jung,Y. Li, Hyers-Ulam stability of nonlinear differential equations, Bull,Korean Math.Soc. 43 (2006), 107-117. [10] J. Huang, Y. Li, Hyers-Ulam stability of delay differential equations of first order, Math. Nachr.(2015), 1-7. [11] J. Wang,L. Lv,Y. Zhou, New concepts and results in stability of fractional differential equations, Commun Nonlinear Sci Numer Simulat 17 (2012), 2530-2538. [12] J. Wang, L. Lv, Y. Zhou, Ulam

Open access

A. Ahmed, M.S.B. Elemine Vall and A. Touzani

(2011), doi: 10.1016/j.na.2011.09.033. [10] M. M. Boureanu, C. Udrea and D. N. Udrea, Anisotropic problems with variable exponents and constant Dirichlet condition, Electron. J. Diff. Equ., 2013 (2013), 1-13. [11] X. L. Fan, D. Zhao, On the generalised Orlicz-Sobolev Space Wk;p(x)(), J. Gansu Educ. College12(1)(1998) 1-6. [12] B. Kone, S. Ouaro, S. Traore, Weak solutions for anisotropic nonlinear elliptic equations with variable exponents, Electron. J. Differential Equations 2009 (144) (2009) 1-11. [13] M

Open access

Mehmet Kunt and İmdat İşcan

définie, Mathesis, 3 (1883), 82{83. [5] İ. İşcan, On generalization of different type integral inequalities for s-convex functions via fractional integrals, Mathematical Sciences and Applications E-Notes, 2(1) (2014), 55-67. [6] İ. İşcan, Hermite-Hadamard type inequalities for harmonically convex functions, Hacet. J. Math. Stat., 43 (6) (2014), 935-942. [7] İ. İşcan, Ostrowski type inequalities for p-convex functions, doi: 10.13140/RG.2.1.1028.5209, Available online at https://www.researchgate.net/publication/299593487

Open access

Ahmed Sebbar

Entwicklungskoeffizienten der lemniskatischen Funktionen, Nachr. Ges. Wiss. Göttingen, 273-276 [ = Mathematische Werke, vol. II, 338-341] [32] Hurwitz, A., Über die Entwicklungskoeffizienten der lemniskatischen Funktionen, Mathematische Annalen 51, 196-226 [ = Mathematische Werke, vol. II, 342-373] [33] Johnson, W. P. The Curious History of Faà di Bruno’s Formula, Amer. Math. Monthly 109 (2002) 217-234. [34] Kac, M. Almost periodicity and the representation of integers as sums of squares. Am. J. Math. 62 (1940), 122-126. [35] Kato, K., Kurokawa, N. and Takeshi

Open access

Sabir Hussain

. Feng, Y. M. Li, N. Cagman: Generalized uni-int decision making scheme based on choice value soft sets, Europeon Journal of Operaion Research, 220 (2012), 162—170 . [9] F. Feng, M. Akram, B. Davvaz, V. Leoreanu-Fotea: Attribute analysis of information systems based on elementry soft implications, Knowledge Based Systems, 70 (2014),281—292 . [10] F. Feng, W. Pedrycz: On scalar products and decomposition theorems of fuzzy soft sets, Journal of Multi-valued Logic and Soft Computing, 25 (2015), 45—80 . [11] C. Gundaz, S. Bayramov: Some results

Open access

Nina Pološki Vokić, Andrej Kohont and Agneš Slavić

Europe: Understanding and Customizing HRM. Business Horizons , 43 (1), 39-43. https://doi.org/10.1016/S0007-6813(00)87386-3 Kohont, A., Černigoj-Sadar, N., Golob, U., Ignjatović, M., Ilič, B., Kanjuo-Mrčela, A., Kramberger, A., Mesner-Andolšek, D., Podnar, K., Stanojević, M., & Zajc, J. (2015a). Upravljanje človeških virov . Ljubljana: Fakulteta za družbene vede. Kohont, A., & Poór, J. (2011). Human Resource Management in the Central and Eastern European Region. In I. Svetlik, E. Stavrou-Costea, & A. Kanjuo Mrčela (Eds.), Human Resource Management

Open access

Safet Kurtović, Sabina Šehić-Kršlak, Blerim Halili and Nehat Maxhuni

Perspective. Applied Economics , 46 (34), 4164-4177. https://doi.org/10.1080/00036846.2014.946184 Belke, A., Beckmann, J., & Verheyen, F. (2013). Interest Rate Pass-Through in the EMU: New Evidence from Nonlinear Cointegration Techniques for Fully Harmonized Data. Journal of International Money and Finance, 37 , 1-24. https://doi.org/10.1016/j.jimonfin.2013.05.006 Ben Cheikh, N., & Christophe, R. (2016). Recent Estimates of Exchange Rate Pass-Through to Import Prices in the Euro Area. Review of World Economics, 152 (1), 69-105. https://doi.org/10.1007/s